# SDR DALA14001605642

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, RWS 1060, 31 TO 40 INCHES OTBD OF FUSELAGE CORRODED,  REPAIRED IAW ER/A 521011-14, REV-0, PRI AND REV ORIGINAL.
